The Annals of Mathematical Statistics

Note on the Variation of Means

Casper Goffman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 24, Number 2 (1953), 307-309.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729039

Digital Object Identifier
doi:10.1214/aoms/1177729039

Mathematical Reviews number (MathSciNet)
MR54202

Zentralblatt MATH identifier
0050.35901

JSTOR
links.jstor.org

Citation

Goffman, Casper. Note on the Variation of Means. Ann. Math. Statist. 24 (1953), no. 2, 307--309. doi:10.1214/aoms/1177729039. https://projecteuclid.org/euclid.aoms/1177729039


Export citation